The Predator-prey System of Holling Ⅱ with Investing Rate and Double Density Restrict
|更新时间:2026-07-10
|
The Predator-prey System of Holling Ⅱ with Investing Rate and Double Density Restrict
Vol. 16, Issue 2, Pages: 82-86(2011)
作者机构:
哈尔滨理工大学应用科学学院
作者简介:
基金信息:
DOI:
CLC:O175.1
Published:2011
稿件说明:
移动端阅览
LI Dong-mei, AO Yan-yan, SHAO Chen. The Predator-prey System of Holling Ⅱ with Investing Rate and Double Density Restrict[J]. 2011, 16(2): 82-86.
DOI:
LI Dong-mei, AO Yan-yan, SHAO Chen. The Predator-prey System of Holling Ⅱ with Investing Rate and Double Density Restrict[J]. 2011, 16(2): 82-86.DOI:
The Predator-prey System of Holling Ⅱ with Investing Rate and Double Density Restrict
摘要
对于具有常数存放率
且均具有密度制约条件的HollingⅡ型捕食系统
利用微分学相关理论及定性分析方法
讨论了正平衡点的存在唯一性.证明了正平衡点全局稳定性
应用Bendix-son环域定理证明了极限环的存在性.
Abstract
The predator-prey system of Holling type Ⅱ functional response with constant investing rate and double density restrict is investigated.By using related theories of differential calculus and qualitative analysis methods
the existence and uniqueness of positive equilibrium point are discussed.The global asymptotical stability of positive equilibrium point is proved.Through applying Bendixson’s annular region theorem